JMP  Vol.3 No.9 A , September 2012
Approximation Method for the Relaxed Covariant Form of the Gravitational Field Equations for Particles
ABSTRACT
We present a study of the so called relaxed field equations of general relativity in terms of a decomposition of the metric; which is designed to deal with the notion of particles. Several known results are generalized to a coordinate free covariant discussion. We apply our techniques to the study of a particle up to second order.

Cite this paper
Gallo, E. and Moreschi, O. (2012) Approximation Method for the Relaxed Covariant Form of the Gravitational Field Equations for Particles. Journal of Modern Physics, 3, 1247-1254. doi: 10.4236/jmp.2012.329161.
References
[1]   H. Friedrich, “On the Hyperbolicity of Einstein’s and Other Gauge Field Equations,” Communications in Mathematical Physics, Vol. 100, No. 4, 1985, pp. 525-543. Hdoi:10.1007/BF01217728

[2]   M. Walker and C. M. Will, “The Approximation of Radiative Effects in Relativistic Gravity-Gravitational Radiation Reaction and Energy Loss in Nearly Newtonian Systems,” Astrophysical Journal, Vol. 242, 1980, pp. L129-L133. Hdoi:10.1086/183417

[3]   J. L. Anderson, “Satisfaction of deDonder and Trautman Conditions by Radiative Solutions of the Einstein Field Equations,” General Relativity and Gravitation, Vol. 4, No. 4, 1973, pp. 289-297. Hdoi:10.1007/BF00759848

[4]   A. Einstein, L. Infeld and B. Hoffmann, “The Gravitational Equations and the Problem of Motion,” Annals of Mathematics, Vol. 39, No. 1, 1938, pp. 65-100. Hdoi:10.2307/1968714

 
 
Top